Selected Publications

(The names in italic are Yu's students)

Back to Yu's home page

  1. X. Sun and P. Yu, ``Periodic traveling waves in a generalized BBM equation with weak backward diffusion and dissipation terms,'' Discrete Continuous Dyn. Syst. Ser. B (revision under review).

  2. P. Yu, A. Nadeem and L.M. Wahl, ``The impact of prophage on the equilibria and stability of phage and host,'' J. Nonlinear Sci., 27, 817-846, 2017. PDF file

  3. W. Zhang, L.M. Wahl and P. Yu, ``Backward bifurcations, turning points and rich dynamics in simple disease models,'' J. Math. Biol., 73(4), 947-976, 2016. PDF file

  4. W. Zhang, L. Wahl and P. Yu, ``Modelling and anlysis of recurrent autoimmune disease,'' SIAM J. Appl. Math., 74(6), 1998-2025, 2014. PDF file

  5. W. Zhang, L. Wahl and P. Yu, ``Viral blips may not need a trigger: How transient viremia can arise in deterministic in-host models,'' SIAM Review, 56(1), 127-155, 2014. PDF file ("SIGEST" paper based on the article: SIAM J. Appl. Math., 73(2), 853-881, 2013. PDF file)

  6. P. Yu, M. Han and D. Xiao, ``Four small limit cycles around a Hopf singular point in 3-dimensional competitive Lotka-Volterra systems,'' J. Math. Anal. Appl., 436, 521-555, 2016. PDF file

  7. Y. Tian and P. Yu, ``Bifurcation of ten small-amplitude limit cycles by perturbing a quadratic Hamiltonian system with cubic polynomials,'' J. Diff. Eqns., 260(2), 971-990, 2016. PDF file

  8. Y. Tian and P. Yu, ``Center conditions in a switching Bautin system,'' J. Diff. Equs., 259(3), 1203-1226, 2015. PDF file

  9. P. Yu and Y. Tian, ``Twelve limit cycles around a singular point in a planar cubic-degree polynomial system,'' Commun. Nonl. Sci. Numer. Simulat., 19(8), 2690-2705, 2014. PDF file

  10. P. Yu, Y. Ding and W. Jiang, ``Equivalence of MTS method and CMR method for delay differential equations associated with semisimple singularity,'' Int. J. Bifurcation and Chaos, 24(1), 1450003 (49 pages), 2014. PDF file

  11. B. Chan and P. Yu, ``Bifurcation, stability, and cluster formation of multi-strain infection models,''J. Math. Biol., 67(6-7), 1507-1532, 2013. PDF file

  12. B. Chan and P. Yu, ``Bifurcation analysis in a model of cytotoxic T-lymphocyte response to viralinfection,'' Nonlinear Anal.: Real World Appl., 13, 64-77, 2012. PDF file

  13. P. Yu and M. Han, ``Four limit cycles from perturbing quadratic integrable systems by quadratic polynomials,'' Int. J. Bifurcation and Chaos, 22(10), 1250254 (28 pages), 2012. PDF file

  14. M. Gazor and P. Yu, ``Spectral sequences and parametric normal forms,'' J. Diff. Eqns., 252, 1003-1031, 2012. PDF file

  15. F. Xu and P. Yu, ``Chaos control and chaos synchronization for multi-scroll chaotic attractors generated using hyperbolic functions,'' J. Math. Anal. Appl, 362(1), 252-274, 2010. PDF file

  16. P. Yu and R. Corless, ``Symbolic computation of limit cycles associated with Hilbert's 16th problem,'' Commun. Nonl. Sci. Numer. Simulat., 14(12), 4041-4056, 2009. PDF file

  17. P. Yu, ``Computation of limit cycles -- the second part of Hilbert's 16th problem,'' The Fields Institute Communications, 49, 151-177, 2006. PDF file

  18. P. Yu and X. Liao, ``New estimations for globally attractive and positive invariant set of the family of the Lorenz systems,'' Int. J. Bifurcation and Chaos, 16(11), 3383-3390, 2006. PDF file

  19. Z. Chen and P. Yu, ``Double-Hopf bifurcation in an oscillator with external forcing and time-delayed feedback controls,'' Int. J. Bifurcation and Chaos, 16(12), 3523-3537, 2006. PDF file

  20. S. Wang and P. Yu, ``Existence of 121 limit cycles in a perturbed planar polynomial Hamiltonian vector field of degree 11,'' Chaos, Solitons and Fractals, 30(3), 606-621, 2006. PDF file

  21. P. Yu, ``Closed-form conditions of bifurcation points for general differential equations,'' Int. J. Bifurcation and Chaos, 15(4), 1467-1483, 2005. PDF file

  22. P. Yu and S. Zhu, ``Computation of the normal forms for general M-DOF systems using multiple time scales. Part I: Autonomous systems,'' Commun. Nonl. Sci. Numer. Simulat., 10(8), 869-905, 2005. PDF file

  23. P. Yu and M. Han, ``Twelve limit cycles in a 3rd-order planar system with Z_2 symmetry,'' Commun. Pure Appl. Anal., 3(3), 515-526, 2004. PDF file

  24. W. Yao, C. Essex, P. Yu and M. Davison, ``A measure of predictability,'' Physics Rev. E., 69, 066121: 1-13, 2004. PDF file

  25. P. Yu and A.Y.T. Leung, ``The simplest normal form of Hopf bifurcation,'' Nonlinearity, 16(1), 277-300, 2003. PDF file

  26. P. Yu and Y. Yuan, ``A matching pursuit technique for computing the simplest normal forms of vector fields,'' J. Symbolic Comput., 35(5), 591-615, 2003. PDF file

  27. B. Fraser, P. Yu and T. Lookman, ``Steps towards improving the security of chaotic encryption,'' Physical Rev. E, 66, 017202, 2002. PDF file

  28. Y. Yuan and P. Yu, ``Computation of simplest normal forms of differential equations associated with a double-zero eigenvalues,'' Int. J. Bifurcations and Chaos, 11(5), 1307-1330, 2001. PDF file

  29. P. Yu, ``Computation of normal forms via a perturbation technique,'' J. Sound Vib., 211(1), 19-38, 1998. PDF file

  30. P. Yu, ``Explicit vibration solutions of a cable under complicated loads,'' ASME J. Appl. Mech., 64(4), 957-964, 1997. PDF file

  31. P. Yu, Y.M. Desai, A.H. Shah and N. Popplewell, ``Three degrees-of-freedom model for galloping, Part I: formulation,'' ASCE J. Engng. Mech., 119(12), 2404-2425, 1993. PDF file1; ``Three degrees-of-freedom model for galloping, Part II: solutions,'' ASCE J. Engng. Mech., 119(12), 2426-2448, 1993. PDF file2

  32. P. Yu and K. Huseyin, ``A perturbation analysis of interactive static and dynamic bifurcations,'' IEEE Trans. Automat. Contr., 33(1), 28-41, 1988. PDF file

  33. P. Yu and K. Huseyin, ``Bifurcations associated with a double zero and a pair of pure imaginary eigenvalues,'' SIAM J. Appl. Math., 48(2), 229-261, 1988. PDF file
Back to Yu's home page